Alert archive / Florida / Freeze Warnings in 2007
Freeze Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Jan 29, 2007, 4:26 AM EST for 6 counties in Florida. It took effect at Jan 29, 2007, 8:40 AM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2007, 4:26 AM EST (09:26 UTC)
- In effect from
- Jan 29, 2007, 8:40 AM EST
- Expired
- Jan 30, 2007, 8:00 AM EST
- In force
- 23 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMLB 290926 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 426 AM EST MON JAN 29 2007 FLZ041-044>046-141-144-147-292130- /O.UPG.KMLB.FZ.A.0001.070130T0600Z-070130T1300Z/ /O.NEW.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...DAYTONA BEACH...CLERMONT...TITUSVILLE 426 AM EST MON JAN 29 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THE COLDEST AIR OF THE SEASON IS EXPECTED MONDAY NIGHT AND TUESDAY MORNING WITH THE THREAT OF FREEZING TEMPERATURES. THERE IS A POTENTIAL FOR A HARD FREEZE ACROSS NORTH LAKE AND NORTHWEST VOLUSIA COUNTIES WITH LOWS IN THE MID 20S. ELSEWHERE...LOW TEMPERATURES ARE FORECAST TO BE IN THE UPPER 20S TO LOWER 30S. STAY TUNED TO LATER STATEMENTS AND DISCUSSIONS ON THIS DEVELOPING COLD WEATHER EVENT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION SHOULD BE TAKEN. $$
3 follow-up statements
000 WWUS72 KMLB 291340 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 840 AM EST MON JAN 29 2007 FLZ053-058-301300- /O.EXA.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/ OSCEOLA-OKEECHOBEE- INCLUDING THE CITIES OF...KISSIMMEE...ST CLOUD...OKEECHOBEE 840 AM EST MON JAN 29 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. THE COLDEST AIR OF THE SEASON IS EXPECTED MONDAY NIGHT AND TUESDAY MORNING WITH THE THREAT OF FREEZING TEMPERATURES. TEMPERATURES WILL LIKELY DROP BELOW FREEZING FOR AN HOUR OR TWO ACROSS WESTERN PORTIONS OF OSCEOLA AND OKEECHOBEE COUNTIES. IN ADDITION...AREAS OF FROST WILL DEVELOP IN SPOTS THAT DO NOT FREEZE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION SHOULD BE TAKEN. $$ FLZ041-044>046-141-144-147-301300- /O.CON.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...DAYTONA BEACH...CLERMONT...TITUSVILLE 840 AM EST MON JAN 29 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. THE COLDEST AIR OF THE SEASON IS EXPECTED MONDAY NIGHT AND TUESDAY MORNING WITH THE THREAT OF FREEZING TEMPERATURES. THERE IS A POTENTIAL FOR A HARD FREEZE ACROSS NORTH LAKE AND NORTHWEST VOLUSIA COUNTIES WITH LOWS IN THE MID 20S. ELSEWHERE...LOW TEMPERATURES ARE FORECAST TO BE IN THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION SHOULD BE TAKEN. $$
000 WWUS72 KMLB 291910 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 210 PM EST MON JAN 29 2007 FLZ041-044>046-053-058-141-144-147-301300- /O.CON.KMLB.FZ.W.0001.070130T0600Z-070130T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH... CLERMONT...TITUSVILLE 210 PM EST MON JAN 29 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. TEMPERATURES WILL DROP SHARPLY AFTER SUNSET THIS EVENING INTO THE 30S. FREEZING TEMPERATURES ARE EXPECTED TO OCCUR AFTER MIDNIGHT AND DURING THE PREDAWN AREAS. THE COLDEST READINGS WILL BE ACROSS THE OCALA NATIONAL FOREST WHERE TEMPERATURES WILL FALL INTO THE UPPER 20S. FURTHER SOUTH IN THE METRO ORLANDO AREA...NEAR FREEZING CONDITIONS ARE EXPECTED. TEMPERATURES WILL FALL A FEW DEGREES BELOW FREEZING JUST OUTSIDE OF ORLANDO AND SOUTHWARD TOWARDS LAKE OKEECHOBEE. AREAS OF FROST ARE ALSO POSSIBLE THROUGHOUT THE WARNING AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. PREPARATIONS FOR PROTECTING COLD SENSITIVE VEGETATION SHOULD BE TAKEN. $$ FLZ047-054-059-064-301300- /O.NEW.KMLB.FR.Y.0001.070130T0600Z-070130T1300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND 210 PM EST MON JAN 29 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY. TEMPERATURES WILL DROP SHARPLY AFTER SUNSET THIS EVENING INTO THE UPPER 30S AND LOWER 40S. LOW TEMPERATURES IN THE LOWER TO MID 30S ARE EXPECTED ACROSS INTERIOR PORTIONS OF THE COASTAL COUNTIES. AREAS OF FROST MAY DEVELOP IN THESE AREAS TOWARDS SUNRISE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS72 KMLB 301309 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 809 AM EST TUE JAN 30 2007 FLZ041-044>046-053-058-141-144-147-301415- /O.EXP.KMLB.FZ.W.0001.000000T0000Z-070130T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH... CLERMONT...TITUSVILLE 809 AM EST TUE JAN 30 2007 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. OVERNIGHT TEMPERATURES FELL TO THEIR LOWS...GENERALLY IN THE LOWER 30S ACROSS THE NORTH AND INTERIOR...AND INTO THE UPPER 30S AND LOWER 40S NEAR THE COAST ...SHORTLY AFTER MIDNIGHT. THEREAFTER...THE PRESENCE OF HIGH CLOUDS AND LIGHT WINDS KEPT TEMPERATURES FAIRLY STEADY...OR ON A VERY SLOW RISE...THE REST OF THE NIGHT. $$ FLZ047-054-059-064-301415- /O.EXP.KMLB.FR.Y.0001.000000T0000Z-070130T1300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND 809 AM EST TUE JAN 30 2007 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. FROST WAS VERY SPOTTY ACROSS EAST CENTRAL FLORIDA OVERNIGHT AS TEMPERATURES HELD STEADY MOST OF THE NIGHT AFTER A RAPID FALL BETWEEN SUNSET AND MIDNIGHT. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Jan 29, 3:53 AM EST, 33 minutes earlier.
Area forecast discussion, Jan 29, 3:53 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
353 AM EST MON JAN 29 2007
.DISCUSSION...
...FREEZING TEMPERATURES LIKELY MON NIGHT FROM ORLANDO NORTHWARD...
...FROST POSSIBLE INTERIOR SECTIONS SOUTH OF ORLANDO EARLY TUE...
CURRENTLY/TODAY...LATEST SURGE IN THE LOW LEVEL FLOW WAS PUSHING
ACROSS THE CENTRAL PENINSULA AND PRODUCING A SHARP DROP IN DEW
POINTS. WIND CHILL READINGS LOOK LIKE THEY WILL BE MARGINAL BUT
WILL NOT CHANGE CURRENT ADVISORY FOR THE EARLY MORNING.
GRADIENT WILL DIMINISH BY AFTERNOON AS HIGH PRESSURE CENTER MOVES TO
NEAR THE MISSISSIPPI DELTA. LOW LEVEL NORTHERLY FLOW WILL CONTINUE
TO PUSH COOL AIR INTO THE AREA AND RESULT IN SMALLER DIURNAL
TEMPERATURE RISE THAN NORMAL. MAX TEMPS WILL MOSTLY BE IN THE 50S
EXCEPT FOR LOWER 60S FAR SOUTH.
TONIGHT...MIN TEMP FORECAST IS A TRICKY ONE. HAVE NOTED A SLIGHT
UPWARD TREND ON MOS TEMPS THE PAST 24 HOURS OR SO...BUT THEY ARE
STILL SUPPORTIVE OF FREEZING CONDITIONS DOWN INTO THE ORLANDO AREA.
VERY LOW AFTERNOON DEW POINTS...AROUND 20 IN THE NORTH...SUGGEST
THAT ISSUING A FREEZE WARNING IN THE NORTH IS PRUDENT AT THIS TIME.
JUST HOW FAR SOUTH FREEZING TEMPS WILL OCCUR IS PROBLEMATICAL THOUGH.
BASIC SCENARIO OF SURFACE HIGH PUSHING ACROSS NORTH FLORIDA IS
UNCHANGED. THIS SHOULD PRODUCE A WEAK NORTH/NORTHEAST BOUNDARY
LAYER FLOW FOR THE SOUTH HALF OF THE COAST AND KEEP MIN TEMPS ABOVE
FREEZING THERE. SURFACE WINDS SHOULD ASSUME A LIGHT DRAINAGE FLOW
PATTERN. RADIATIONAL COOLING CONDITIONS LOOK GOOD FOR MOST OF THE
NIGHT...THOUGH BOTH THE NAM AND GFS INDICATE HIGH CLOUDS MOVING
ACROSS DURING THE LATTER HALF OF THE NIGHT.
WHILE I THINK THERE WILL BE SOME LOCAL FREEZING TEMPERATURES IN THE
SOUTH INTERIOR I AM NOT CONFIDENT ENOUGH THIS WILL BE WIDESPREAD
ENOUGH FOR A WARNING. CURRENT ZONE PACKAGE HAS MENTION OF FROST FOR
AREAS OUTSIDE THE FREEZE WARNING AND WILL LEAVE FOR NOW. WILL
HIGHLIGHT POTENTIAL FOR A LOCAL COLD SPOT FREEZE IN THE ZONES AND
HAZARDOUS WEATHER OUTLOOK.
EXTENDED...NEARLY FLAT FAST MID-LEVEL FLOW WITH EMBEDDED WEAK
PERTURBATIONS MID-WEEK WILL TRANSITION TO BROAD CYCLONIC FLOW BY
LATE IN THE WEEK AS VORTICITY WORKS INTO TROUGH OVER SW STATES AND
AXIS OF FEATURE ADVANCES EASTWARD.
TUE-WED...ANOTHER COOL/DRY DAY TUESDAY AS WEAK HIGH PRESSURE CENTER
MOVES OVERHEAD AND OFFSHORE. MAX TEMPS WILL REBOUND 30 PLUS DEGREES
FROM COLD MORNING LOWS...BUT STILL REMAINING BELOW CLIMO BY SEVERAL
DEGREES...GENERALLY 60S AREAWIDE. COLD AGAIN TUESDAY NIGHT WITH
LIGHT NORTHERLY FLOW...BUT INCREASING CLOUDS SHOULD LIMIT
RADIATIONAL COOLING SOMEWHAT. MOST AREAS WILL AGAIN FALL INTO THE
30S BY WEDNESDAY MORNING BUT THREAT FOR FREEZING TEMPERATURES SHOULD
BE LIMITED TO THE NORTHERNMOST RURAL AREAS. FROST HOWEVER WILL BE
POSSIBLE FARTHER SOUTH. BOUNDARY LAYER WINDS WILL BEGIN TO VEER TO
ONSHORE WEDNESDAY WITH AN INCREASE OF CLOUD COVER AND A SMALL CHANCE
FOR SHOWERS. MAX TEMPS AGAIN SEVERAL DEGREES BELOW CLIMO.
THU-FRI...MODELS FAIRLY CONSISTENT WITH MID/UPPER TROUGH AXIS
ADVANCING EASTWARD FROM THE PLAINS TO THE EASTERN U.S.
HOWEVER...PLENTY OF UNCERTAINTY REMAINS WITH HOW SURFACE FEATURES
WILL EVOLVE. GFS REMAINS MOST AGGRESSIVE WITH GULF LOW
DEVELOPMENT...CROSSING THE PANHANDLE LATE THURSDAY AND REACHING THE
MID ATLANTIC COAST BY EARLY FRIDAY WITH ASSOCIATED FRONTAL BOUNDARY
LAYING ACROSS NORTH/CENTRAL FLORIDA PENINSULA FRIDAY AND GRADUALLY
LOSING IDENTITY. EUROPEAN MODELS INDICATE WEAKER LOW PRESSURE WAVES
OVER NE GULF AND SE STATES THU/FRI. FOR NOW...WILL CONTINUE TREND OF
INCREASED CLOUD COVER AND HAVE RAISED POPS TO 40/30/20 PERCENT
THU-FRI FROM NORTH TO SOUTH ACROSS CWA. WITH RETURN FLOW...TEMPS
WILL REBOUND ABOVE CLIMO...BUT HAVE SHAVED SEVERAL DEGREES OFF
(MAXS)VERY PRONOUNCED WARM-UP SHOWN BY GFS.
SAT-SUN...AS MID/UPPER FLOW DEAMPLIFIES...WEAK SURFACE BOUNDARY
SHOULD DISSIPATE IN PLACE ACROSS CENTRAL PENINSULA. WILL RETAIN
SLIGHT CHANCE POPS GIVEN PROXIMITY OF BOUNDARY AND RESIDUAL DEEPER
MOISTURE. AMOUNT OF COLD AIR ADVECTION BEHIND BOUNDARY IN QUESTION
AT THIS TIME...AND WILL INDICATE TEMPS TRENDING BACK TOWARD CLIMO
FOR NOW. LATER ADJUSTMENTS MAY BE NEEDED.
&&
.AVIATION...VFR.
&&
.MARINE...NORTHWEST WINDS ARE STRONG AND GUSTY BEHIND REINFORCING
SURGE AND AN ADVISORY FOR THE MORNING LOOKS GOOD. MOS GUIDANCE
SHOWS WINDS DECREASING BELOW 20 KNOTS IN THE AFTERNOON BUT SEAS WILL
BE AT OR ABOVE ADVISORY CRITERIA FOR THE 20-60 NM LEG.
BOATERS SHOULD NOTE THAT CONDITIONS MIGHT NOT LOOK BAD AT PORT EARLY
THIS MORNING SINCE THE WINDS ARE BLOWING OFF THE LAND...BUT
VENTURING INTO THE OPEN ATLANTIC THIS MORNING WILL BE HAZARDOUS.
SEAS WILL QUICKLY BUILD ONCE YOU GET A LITTLE WAYS OUT AS COLD
ADVECTION OVER THE WARMER WATERS PRODUCES STRONG WIND GUSTS AT THE
OCEAN SURFACE.
LIGHT GRADIENT FLOW TUESDAY WILL VEER TO NORTHERLY WEDNESDAY THEN
ONSHORE WEDNESDAY NIGHT. INCREASING SOUTHEAST/SOUTH FLOW LIKELY
THURSDAY...BECOMING SOUTHWEST BY FRIDAY IN ADVANCE OF FRONTAL
BOUNDARY. CAPPED WINDS 20 KT OR LESS FOR NOW AS BELIEVE GFS PRESSURE
GRADIENT MAY BE OVERDONE. LESSENING GRADIENT EXPECTED BY LATER
FRIDAY AS BOUNDARY APPROACHES.
&&
.FIRE WEATHER...RED FLAG CONDITIONS ARE EXPECTED ACROSS MOST OF THE
AREA THIS AFTERNOON AS VERY LOW DEW POINTS ADVECT INTO THE AREA/MIX
DOWN FROM ALOFT. LOCATIONS ALONG THE SOUTH HALF OF THE COAST MIGHT
NOT QUITE MEET CRITERIA AS WINDS SWING TO A NORTHERLY DIRECTION
DURING THE AFTERNOON...BUT INTERIOR PARTS SHOULD SEE 4 OR MORE HOURS
OF LOW RH.
DRY AIRMASS WILL REMAIN IN PLACE TUESDAY. DEVELOPMENT OF WEAK
ONSHORE FLOW COMPONENT POSSIBLE DURING THE AFTERNOON COULD LEAD TO
RISING RH ALONG THE COAST. FIRE WX CONDITIONS APPEAR MOST LIKELY
ACROSS NORTHERN INTERIOR COUNTIES. WILL RETAIN FIRE WX WATCH FOR
ENTIRE CWA GIVEN TIME TO POTENTIAL IMPACT IS STILL BEYOND 24 HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 51 28 61 37 / 0 0 10 10
MCO 54 31 62 39 / 0 0 10 10
MLB 56 33 64 41 / 0 0 10 10
VRB 58 34 65 43 / 0 0 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM TO 6 PM TODAY FOR ALL COUNTIES.
WIND CHILL ADVISORY UNTIL 10 AM TODAY FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.
FREEZE WARNING LATE TONIGHT THROUGH EARLY TUESDAY MORNING
FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.
FIRE WEATHER WATCH TUESDAY AFTERNOON ALL COUNTIES
AM...SMALL CRAFT ADVISORY UNTIL 10 AM THIS MORNING FOR WATERS
FROM FLAGLER BEACH TO JUPITER INLET 0-60 NM
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 AM THIS MORNING
TO 10 PM THIS EVENING FOR WATERS FROM FLAGLER BEACH TO
JUPITER INLET 20 TO 60 NM.
&&
SHORT TERM/AVIATION...LASCODY
LONG TERM....SPRATTHazardous weather outlook, Jan 28, 7:30 PM EST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 730 PM EST SUN JAN 28 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 290800- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 730 PM EST SUN JAN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...EXCESSIVE COLD IMPACT... COLD AIR SPREADING DOWN THE FLORIDA PENINSULA COMBINED WITH NORTHWEST WINDS BETWEEN 10 AND 15 MPH WILL CREATE UNSEASONABLY COLD WIND CHILL READINGS ACROSS MUCH OF EAST CENTRAL FLORIDA LATE TONIGHT AND EARLY MONDAY MORNING. LOWEST WIND CHILL TEMPERATURES WILL RANGE FROM THE UPPER 20S IN NORTH LAKE AND VOLUSIA COUNTIES TO THE UPPER 30S TO AROUND 40 ALONG THE TREASURE COAST. IF YOU USE A SPACE HEATER...BE SURE TO KEEP THEM AWAY FROM BLANKETS...PILLOWS...CURTAINS OR OTHER COMBUSTIBLE MATERIAL. ...WIND AND SEA IMPACT... WIND SPEEDS OF 15 TO 20 KNOTS WILL OCCUR NEAR SHORE WITH STRONGER WINDS OVER THE OPEN ATLANTIC WATERS WELL OFFSHORE OF 20 TO 25 KNOTS WITH HIGHER GUSTS. SEAS 3 TO 4 FEET NEAR SHORE WITH 6 TO 9 FEET OFFSHORE. A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS AND SEAS INTO MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG OFFSHORE WINDS WILL PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH MONDAY. ALSO...THERE WILL BE A FIRE WEATHER THREAT MONDAY AND FOR PORTIONS OF THE AREA ON TUESDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. THE COLDEST AIR OF THE SEASON IS EXPECTED TUESDAY MORNING WITH FREEZING OR NEAR FREEZING TEMPERATURES POSSIBLE ACROSS MUCH OF EAST CENTRAL FLORIDA. THERE IS POTENTIAL FOR A HARD FREEZE ACROSS NORTH LAKE AND NORTHWEST VOLUSIA COUNTIES. STAY TUNED TO LATER STATEMENTS AND DISCUSSIONS ON THIS DEVELOPING COLD WEATHER EVENT. FREEZE WARNINGS WILL LIKELY BE ISSUED OVER A PORTION OF EAST CENTRAL FLORIDA ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 1:44 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
| Jan 29, 2:10 PM EST | Frost Advisory | MLB | 18 hr |
Nearby
Freeze Warnings in Florida, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.